Grand RoundsUnsuccessful Suicide Attempt With TiaprideCouderc, Sylvain PharmD*; Mourou, Hervé MD†; Monchaud, Caroline PharmD, PhD*; Saint-Marcoux, Franck PharmD, PhD* Author Information *Department of Pharmacology and Toxicology, CHU Limoges, Limoges, France; and †Emergency Unit, Hospital Centre of Carcassonne, Carcassonne, France. Correspondence: Sylvain Couderc, PharmD, Service de Pharmacologie-Toxicologie-Pharmacovigilance, Centre Hospitalier Universitaire Dupuytren, 2 avenue Martin Luther King, 87042 Limoges cedex, France (e-mail: [email protected]). The authors declare no conflict of interest. Therapeutic Drug Monitoring: December 2017 - Volume 39 - Issue 6 - p 581-583 doi: 10.1097/FTD.0000000000000453 Buy Metrics Abstract To the best of our knowledge, no case has been published in the literature that reports an overdose of tiapride, either alone or in combination with other drugs. We report a self-poisoning case in an 18-year-old girl, with approximately 10 times the usual daily dose (ie, 2.5 g). Although the blood concentration was 20/30-fold higher than usually observed after therapeutic drug intakes (17,300 mcg/L), the patient remained almost asymptomatic. Copyright © 2017 Wolters Kluwer Health, Inc. All rights reserved.